# SDR ASOA06262

- Difficulty date: March 4, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N672AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7542
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, AT APPROX 28,000 FT, THE CREW RECEIVE A FLAPS FAIL MESSAGE.  THE CREW COMPLIED WITH THE QRH AND AN EMERGENCY WAS DECLARED.  THE AIRCRAFT LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE RT SIDE FLAP BPSU.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
